# SDR SWAA2025051957357

- Difficulty date: April 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 217 AT LT WING.  REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE AT LEVEL IRSS 217 AT LT WING IAW B737-700 SRM 51-40-02 AT MEASURES OF CRACK ARE: L= 0.750'   DWG 115A2001 SHEET: 45 REV: -.
